Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Mirena inserted. Getting pain above hip bone and stitches are infected. Cause and cure?

hi i just had a diagnostic laparoscopy and the insertion of the mirena done just over a week ago and i am getting pain in my side just above my left hip bone and inwards one inch my stitches are infected where the bellybutton keyhole was done but the stitches are 3 centimeters in length because of a previous keyhole surgery and the area is infected would that be causing the pain in my side or what could that be ? thanks sara
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General Surgeon 's  Response
Pain may be due to Infection of the Laparoscopic port site.If the stitches are not yet removed,ask your Doctor to remove at least one stitch so that pus comes out freely.
Because of associated inflammation,the pain may spread to near by region also.
But,nothing to worry.
Consult your doctor and get proper antibiotic and good anti inflammatory drug.
Wish you good recovery
Answered: Fri, 25 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor